Pascal and Francis Bibliographic Databases

Help

Search results

Your search

jo.\*:("Transactions of the American Mathematical Society")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3678

  • Page / 148
Export

Selection :

  • and

A BATALIN-VILKOVISKY ALGEBRA MORPHISM FROM DOUBLE LOOP SPACES TO FREE LOOPSMENICHI, Luc.Transactions of the American Mathematical Society. 2011, Vol 363, Num 8, pp 4443-4462, issn 0002-9947, 20 p.Article

A DIAGRAMMATIC APPROACH TO CATEGORIFICATION OF QUANTUM GROUPS IIKHOVANOV, Mikhail; LAUDA, Aaron D.Transactions of the American Mathematical Society. 2011, Vol 363, Num 5, pp 2685-2700, issn 0002-9947, 16 p.Article

AN ANALOGUE OF COBHAM'S THEOREM FOR FRACTALSADAMCZEWSKI, Boris; BELL, Jason.Transactions of the American Mathematical Society. 2011, Vol 363, Num 8, pp 4421-4442, issn 0002-9947, 22 p.Article

APPROXIMATION OF QUASI-POTENTIALS AND EXIT PROBLEMS FOR MULTIDIMENSIONAL RDE'S WITH NOISECERRAI, Sandra; FREIDLIN, Mark.Transactions of the American Mathematical Society. 2011, Vol 363, Num 7, pp 3853-3892, issn 0002-9947, 40 p.Article

AVERAGES OVER HYPERPLANES, SUM-PRODUCT THEORY IN VECTOR SPACES OVER FINITE FIELDS AND THE ERDÖS-FALCONER DISTANCE CONJECTUREHART, Derrick; IOSEVICH, Alex; KOH, Doowon et al.Transactions of the American Mathematical Society. 2011, Vol 363, Num 6, pp 3255-3275, issn 0002-9947, 21 p.Article

CALABI-YAU THREE-FOLDS AND MODULI OF ABELIAN SURFACES IIGROSS, Mark; POPESCU, Sorin.Transactions of the American Mathematical Society. 2011, Vol 363, Num 7, pp 3573-3599, issn 0002-9947, 27 p.Article

CLUSTER ALGEBRAS AND SEMIPOSITIVE SYMMETRIZABLE MATRICESSEVEN, Ahmet I.Transactions of the American Mathematical Society. 2011, Vol 363, Num 5, pp 2733-2762, issn 0002-9947, 30 p.Article

CONSTRUCTIONS FOR INFINITESIMAL GROUP SCHEMESFRIEDLANDER, Eric M; PEVTSOVA, Julia.Transactions of the American Mathematical Society. 2011, Vol 363, Num 11, pp 6007-6061, issn 0002-9947, 55 p.Article

DUALITY IN SPACES OF FINITE LINEAR COMBINATIONS OF ATOMSRICCI, Fulvio; VERDERA, Joan.Transactions of the American Mathematical Society. 2011, Vol 363, Num 3, pp 1311-1323, issn 0002-9947, 13 p.Article

ENERGY DISSIPATION AND SELF-SIMILAR SOLUTIONS FOR AN UNFORCED INVISCID DYADIC MODELBARBATO, D; FLANDOLI, F; MORANDIN, F et al.Transactions of the American Mathematical Society. 2011, Vol 363, Num 4, pp 1925-1946, issn 0002-9947, 22 p.Article

GENERATING VARIETIES FOR AFFINE GRASSMANNIANSLITTIG, Peter J; MITCHELL, Stephen A.Transactions of the American Mathematical Society. 2011, Vol 363, Num 7, pp 3717-3731, issn 0002-9947, 15 p.Article

GLOBAL HEAT KERNEL ESTIMATES FOR SYMMETRIC JUMP PROCESSESCHEN, Zhen-Qing; KIM, Panki; KUMAGAI, Takashi et al.Transactions of the American Mathematical Society. 2011, Vol 363, Num 9, pp 5021-5055, issn 0002-9947, 35 p.Article

HETEROCLINIC TRAVELLING WAVES OF GRADIENT DIFFUSION SYSTEMSALIKAKOS, Nicholas D; KATZOURAKIS, Nikolaos I.Transactions of the American Mathematical Society. 2011, Vol 363, Num 3, pp 1365-1397, issn 0002-9947, 33 p.Article

HIGHER BIVARIANT CHOW GROUPS AND MOTIVIC FILTRATIONSBANERJEE, Abhishek.Transactions of the American Mathematical Society. 2011, Vol 363, Num 11, pp 5943-5969, issn 0002-9947, 27 p.Article

IF YOU CAN HIDE BEHIND IT, CAN YOU HIDE INSIDE IT?KLAIN, Daniel A.Transactions of the American Mathematical Society. 2011, Vol 363, Num 9, pp 4585-4601, issn 0002-9947, 17 p.Article

INVARIANT CONFORMAL METRICS ON SnESPINAR, José M.Transactions of the American Mathematical Society. 2011, Vol 363, Num 11, pp 5649-5661, issn 0002-9947, 13 p.Article

KAC-WAKIMOTO CHARACTERS AND UNIVERSAL MOCK THETA FUNCTIONSFOLSOM, Amanda.Transactions of the American Mathematical Society. 2011, Vol 363, Num 1, pp 439-455, issn 0002-9947, 17 p.Article

KOLMOGOROV COMPLEXITY AND THE RECURSION THEOREMKJOS-HANSSEN, BjØrn; MERKLE, Wolfgang; STEPHAN, Frank et al.Transactions of the American Mathematical Society. 2011, Vol 363, Num 10, pp 5465-5480, issn 0002-9947, 16 p.Article

LIFTING GROUP ACTIONS AND NONNEGATIVE CURVATUREGROVE, Karsten; ZILLER, Wolfgang.Transactions of the American Mathematical Society. 2011, Vol 363, Num 6, pp 2865-2890, issn 0002-9947, 26 p.Article

LORENTZIAN MANIFOLDS ISOMETRICALLY EMBEDDABLE IN LNMÜLLER, O; SANCHEZ, M.Transactions of the American Mathematical Society. 2011, Vol 363, Num 10, pp 5367-5379, issn 0002-9947, 13 p.Article

NORMALITY AND REPELLING PERIODIC POINTSJIANMING CHANG; ZALCMAN, Lawrence.Transactions of the American Mathematical Society. 2011, Vol 363, Num 11, pp 5721-5744, issn 0002-9947, 24 p.Article

ON MORI'S THEOREM FOR QUASICONFORMAL MAPS IN THE n-SPACEBHAYO, B. A; VUORINEN, M.Transactions of the American Mathematical Society. 2011, Vol 363, Num 11, pp 5703-5719, issn 0002-9947, 17 p.Article

ON SYMMETRIC COMMUTATOR SUBGROUPS, BRAIDS, LINKS AND HOMOTOPY GROUPSLI, J. Y; WU, J.Transactions of the American Mathematical Society. 2011, Vol 363, Num 7, pp 3829-3852, issn 0002-9947, 24 p.Article

ON THE BICANONICAL MORPHISM OF QUADRUPLE GALOIS CANONICAL COVERSJAVIER GALLEGO, Francisco; PURNAPRAJNA, Bangere P.Transactions of the American Mathematical Society. 2011, Vol 363, Num 8, pp 4401-4420, issn 0002-9947, 20 p.Article

ON THE CARTAN MATRIX OF MACKEY ALGEBRASBOUC, Serge.Transactions of the American Mathematical Society. 2011, Vol 363, Num 8, pp 4383-4399, issn 0002-9947, 17 p.Article

  • Page / 148